Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Difficulty in moving elbow, lump in arm after taking meth shot on the crook of elbow. Treatment?

i have a friend that on thursday shot meth into the crook of this elbow but on friday had a hard time moving it and now has a big lump on his arm but not in the site where he injected. Should I make him go to the doctor? Or should I keep him in hot baths with epsom salt in it, applying DMSO and also applying ice packs to it?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Difficulty in moving elbow with having a lump in the arm after injecting yourself in the area with meth seems to me like a bad vein that ruptured with hemorrhage as well as probably infection, depending on the cleanliness of the needle. You need to visit with a doctor as soon as possible. It is for your own safety. I would advise you not apply anything on the wound till he sees the doctor. Keep the area dry and clean and visit with and consult a doctor as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor